Previous |  Up |  Next


geodetic graphs; shortest paths; binary operations
In [3], the present author used a binary operation as a tool for characterizing geodetic graphs. In this paper a new proof of the main result of the paper cited above is presented. The new proof is shorter and simpler.
[1] G.  Chartrand and L.  Lesniak: Graphs & Digraphs. Third edition. Chapman & Hall, London, 1996. MR 1408678
[2] H.  M.  Mulder: The Interval Function of a Graph. Mathematisch Centrum, Amsterdam, 1980. MR 0605838 | Zbl 0446.05039
[3] L.  Nebeský: An algebraic characterization of geodetic graphs. Czechoslovak Math. J. 48 (123) (1998), 701–710. DOI 10.1023/A:1022435605919 | MR 1658245
[4] L.  Nebeský: A tree as a finite nonempty set with a binary operation. Math. Bohem. 125 (2000), 455–458. MR 1802293
Partner of
EuDML logo